Medications That Could Affect Your Hearing

It is common knowledge that many medications come with a variety of side effects. Among these side effects are hearing-related problems such as hearing loss and ringing in the ears, known as tinnitus. Some medications may also affect a person’s balance or make them feel dizzy. We’ll look at some of the medications that may have hearing-related side effects and some of the steps you can take in Pinellas County to look after your hearing no matter what your age. What are Some of the Medications With Hearing-Related Side Effects? Some medications and their ingredients may have potential side effects that could affect your hearing. Here are some of the medications that may present such side effects. Quinine Quinine is a medication that is often used to treat malaria, a serious illness that causes high fever, chills, and symptoms similar Read More +

3 Habits Which Could Cause Harm To Your Hearing

There are many habits that can be damaging to our health, whether you’re living in Pinellas County or any other part of the world. Many of these habits can impact our outer appearance, such as hair, skin, and nails, as well as the internal parts of our bodies such as organs, circulation, and immunity. Some unhealthy habits may also begin to impact our senses too. Our sight, smell, and hearing may be affected by some of the unhelpful habits which simply become another part of our lifestyle. Let’s take a closer look at some of the habits which could be impacted your health, in particular your hearing, and some of the things you can do to prevent hearing loss and look after your oral health. 1. Excessive Alcohol Consumption Consuming excessive quantities of alcohol, listed by the CDC as more Read More +